# SDR AALA202509252221

- Difficulty date: September 3, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N330TJ
- Make and model: Boeing 737-8
- Aircraft serial: 68104
- Aircraft time: 5,516 hours, 2,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG36139
- Condition: No Test
- Part time: 5,515 hours, 2,074 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMPONENT IN SHOP MAINTENANCE:  MAINTENANCE PERFORMED THE FLAT FIRE OF THE DOOR SLIDE IN THE SHOP AND THE PRESSURE REGULATING VALVE DID NOT OPEN AT THE PROPER PRESSURE AND THE SLIDE RUPTRED.  THIS SLIDE WAS REMOVED FROM THE L2 DOOR ON DURING A SCHEDULED REPLACEMENT.  THE SLIDE ASSMBLY WAS SENT TO COLLINS AEROSPACE FOR REVIEW / REPAIR.
